Common Questions and Answers about Losartan and grapefruit
Ive read that lemons and limes are similar to grapefruit in its reaction to certain medications...i am trying to dig it out from google again....lemons do clean the blood and the liver very well...im a big lemon drinker,before i started TX...
Your dosage for Riba is 8 am, no anatacids or laxatives until after 10 am, or taken prior to 6 am. grapefruits and<span style = 'background-color: #dae8f4'>grapefruit</span> juice is a no-no on treatment. Also, vitamins w/calcium and/or fiber supplements need to be taken outside of the 2 hr window as well. At least this is what I've been told by my doctors. I think it's because it can affect the absorption of the meds.
When it happens, it usually happens every few
seconds or minutes, then stops for several hours. I am not aware of
any injury or unusual stress to that area. X-ray was normal and doctor's examination was clear. Any ideas?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.